Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO’Regan, Donal
dc.contributor.authorLakshmikantham, V.
dc.date.accessioned2017-06-13T13:56:14Z
dc.date.available2017-06-13T13:56:14Z
dc.date.issued2001
dc.identifier.citationAgarwal, R. P., O'Regan, D., & Lakshmikantham, V. (2001). Existence criteria for singular initial value problems with sign changing nonlinearities. Mathematical Problems in Engineering, 7(6), 503-524.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1514
dc.description.abstractA general existence theory is presented for initial value problems where our nonlinearity may be singular in its dependent variable and may also change sign.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleExistence Criteria for Singular Initial Value Problems with Sign Changing Nonlinearitiesen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0